# SDR UALA2011022400932

- Difficulty date: February 23, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 44,944 hours, 12,355 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING COVER MISSING.   REPLACED AND OPS CHECKED THE EMERGENCY EXIT LIGHTS AT SEAT 27B AND 35B IAW MM.  INSPECTED BY QC. OPS CHECKED GOOD NR 24800090.
